Alert archive / Oklahoma / Tornado Warnings in 2016

Tornado Warning 25, NWS Norman, OK

May 9, 2016Noble County, Payne County, Oklahoma

NWS Norman, OK issued this tornado warning at May 9, 2016, 5:35 PM CDT for Noble County, Payne County, Oklahoma. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2016, 5:35 PM CDT (22:35 UTC)
Expired
May 9, 2016, 6:00 PM CDT
In force
25 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Noble County, OK, Payne County, OK

The radar

The Vance AFB radar (KVNX), 97 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 6:05 PM CDTTORNADO3 Ne Lake Mcmurtry, OK
May 9, 6:05 PM CDTTORNADO3 Ne Lake Mcmurtry, OKUPDATED. EF2 TORNADO ACROSS NOBLE AND PAYNE COUNTIES FROM 9 MILES SOUTHEAST OF PERRY AND JUST NORTHEAST OF LAKE MCMURTRY AT 557 PM TO 6 MILES WEST-SOUTHWEST OF MORRISON AT 617 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 2:07 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 686 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
686 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
0.5
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted.

140 
WFUS54 KOUN 092235
TOROUN
OKC103-119-092300-
/O.NEW.KOUN.TO.W.0025.160509T2235Z-160509T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
535 PM CDT MON MAY 9 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL NOBLE COUNTY IN NORTHERN OKLAHOMA...
  NORTH CENTRAL PAYNE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 600 PM CDT
    
* AT 535 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
  WAS LOCATED 4 MILES NORTHEAST OF ORLANDO...MOVING NORTHEAST AT 20
  MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  LAKE MCMURTRY.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 178 AND 183.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER...SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3616 9735 3622 9738 3633 9715 3618 9710
TIME...MOT...LOC 2235Z 239DEG 16KT 3620 9733 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

11

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 9, 2:32 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, May 9, 2:32 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
232 PM CDT MON MAY 9 2016

.DISCUSSION...
ATTENTION IS PRIMARILY ON THE CONVECTION THIS AFTERNOON AND THIS
EVENING. ALTHOUGH SOME OF THE ACTIVITY WILL BE MOVING EAST OF THE
AREA BY 00Z... THE HRRR AND RAP SHOW SOME LINGERING SHOWERS AFTER
00Z... ESPECIALLY IN NORTH CENTRAL OKLAHOMA... SO HAVE INCREASED
POPS HIGHER THAN INITIALIZATION OR SYNOPTIC MODELS WOULD GIVE FOR
THIS EVENING. AS DISCUSSED ELSEWHERE... THERE ARE TWO AREAS OF
SEVERE WEATHER THREAT. THE FIRST WILL BE IN THE SOUTHEAST WITH
HIGHER LOW-LEVEL MOISTURE AND IMPROVING WIND FIELDS WITH TIME THAT
WILL LEAD TO SEVERE STORM POTENTIAL AND SOME TORNADO RISK. FARTHER
NORTH... AIRMASS WILL HAVE WHAT EVOLVES INTO A MORE INVERTED-V
LOOK TO THE SOUNDING SO WIND WILL BE THE PRIMARY THREAT TO THE
NORTH. DRYLINE PUSHES THE MOISTURE OUT OF MOST OF THE AREA THIS
EVENING ALTHOUGH IT WILL REMAIN LURKING IN THE SOUTHEAST CORNER OF
THE AREA OR JUST TO THE SOUTHEAST. A COLD FRONT WILL MOVE INTO THE
NORTHWEST PART OF THE AREA THIS EVENING BEFORE STALLING OUT AND
WASHING OUT. BUT THEN TOMORROW IT WILL BE VERY WARM... ESPECIALLY
SOUTHWEST WHERE TEMPERATURES WILL PUSH WELL INTO THE 90S. THEN A
MORE SIGNIFICANT FRONT WILL MOVE THROUGH THE AREA LATE WEDNESDAY
BRING STORM CHANCES AND THEN COOLER WEATHER FOR THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  56  89  66  85 /  20   0  10  30
HOBART OK         56  92  64  86 /  10   0  10  10
WICHITA FALLS TX  58  95  67  88 /  10   0  10  30
GAGE OK           52  90  56  78 /  10   0  10  10
PONCA CITY OK     55  88  66  84 /  40   0  20  20
DURANT OK         65  90  68  85 /  30  10  10  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

86
Hazardous weather outlook, May 9, 12:01 PM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1201 PM CDT MON MAY 9 2016

OKZ004>048-050>052-TXZ083>090-101715-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1201 PM CDT MON MAY 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK FOR SEVERE STORMS ACROSS THE EASTERN HALF OF
OKLAHOMA.

LOCATION...
AN ENHANCED RISK COVERS AN AREA EAST OF A LINE FROM PONCA CITY AND
STILLWATER... SOUTH TO TECUMSEH... TO MADILL OKLAHOMA. A SLIGHT
RISK IS WEST OF THE ENHANCED RISK AND COVERS AN AREA EAST OF A
LINE FROM MEDFORD... TO OKLAHOMA CITY AND LINDSEY... TO HEALDTON
OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 2 PM UNTIL
7 PM.

IMPACTS...
HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS TO 70
MPH WILL BE THE MAIN CONCERNS THIS AFTERNOON AND EVENING.
HOWEVER... AN ISOLATED TORNADO WILL BE POSSIBLE WITH THE GREATEST
POTENTIAL IN THE ENHANCED RISK AREA.

DISCUSSION...
A DRYLINE IS EXPECTED TO MOVE EAST TODAY REACHING THE VICINITY OF
THE I-35 CORRIDOR EARLY THIS AFTERNOON. SCATTERED STORMS ARE
EXPECTED TO DEVELOP ALONG AND EAST OF THIS BOUNDARY THIS
AFTERNOON. THESE STORMS COULD DEVELOP AS EARLY AS 2 PM.
INSTABILITY AND WIND SHEAR WILL BE SUFFICIENT FOR SOME OF THE
STORMS TO BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN CONCERNS BUT A FEW TORNADOES WILL ALSO BE POSSIBLE. THE
POTENTIAL FOR STORMS WILL END FROM WEST TO EAST LATER THIS
AFTERNOON AND EARLY EVENING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

.THUNDERSTORMS...
THUNDERSTORM CHANCES WILL RETURN WEDNESDAY AND WEDNESDAY NIGHT AS
A COLD FRONT MOVES ACROSS THE REGION. SOME OF THESE STORMS COULD
BECOME STRONG TO SEVERE WITH A MARGINAL RISK SOUTHEAST OF A LINE
FROM NEAR ENID AND WATONGA... TO HOBART AND ALTUS OKLAHOMA... TO
VERNON AND BENJAMIN TEXAS. LARGE HAIL AND DAMAGING WIND GUSTS WILL
BE THE MAIN CONCERNS.

ANOTHER ROUND OF SHOWER AND THUNDERSTORM CHANCES WILL BEGIN
FRIDAY AND CONTINUE INTO THE WEEKEND AS ANOTHER FRONT MOVES ACROSS
THE REGION. SOME STRONG TO SEVERE STORMS MAY BE POSSIBLE.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, May 9, 4:49 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
449 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TORNADO          5 N DAVIS               34.57N 97.12W
05/09/2016                   MURRAY             OK   STORM CHASER

&&

MAHALE
Special weather statement, May 9, 4:52 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
452 PM CDT MON MAY 9 2016

OKZ012-013-019-092230-
NOBLE OK-LOGAN OK-GARFIELD OK-
452 PM CDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NOBLE...NORTHWESTERN
LOGAN AND SOUTHEASTERN GARFIELD COUNTIES UNTIL 530 PM CDT...

AT 450 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
MARSHALL...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
PERRY...COVINGTON...MARSHALL...ORLANDO...DOUGLAS...LUCIEN...HAYWARD AND
CERES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3630 9704 3616 9730 3616 9735 3613 9735
      3603 9753 3627 9777 3659 9735
TIME...MOT...LOC 2150Z 228DEG 20KT 3615 9754
Local storm report, May 9, 5:18 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
518 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             3 NW ORLANDO            36.18N 97.41W
05/09/2016  E1.00 INCH       NOBLE              OK   EMERGENCY MNGR

&&

TLINDLEY
Local storm report, May 9, 5:26 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
526 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TORNADO          9 WSW BROMIDE           34.37N 96.64W
05/09/2016                   JOHNSTON           OK   EMERGENCY MNGR

&&

TLINDLEY
Local storm report, May 9, 5:28 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
528 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             DURANT                  34.00N 96.39W
05/09/2016  E1.75 INCH       BRYAN              OK   EMERGENCY MNGR

&&

TLINDLEY
Special weather statement, May 9, 5:32 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
532 PM CDT MON MAY 9 2016

OKZ007-092300-
GRANT OK-
532 PM CDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GRANT COUNTY UNTIL
600 PM CDT...

AT 531 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RENFROW...
MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
RENFROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3685 9768 3692 9784 3700 9777 3700 9754
TIME...MOT...LOC 2231Z 225DEG 19KT 3693 9773

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:13 PM CDTTornado WarningOUNStephens21 min
May 8, 7:15 PM CDTSpecial Weather StatementOUNGrady30 min
May 8, 7:17 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita43 min
May 8, 7:49 PM CDTSevere Thunderstorm WarningOUNCuster, Washita41 min
May 8, 8:18 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer42 min
May 8, 8:44 PM CDTSpecial Weather StatementOUNPottawatomie, Seminole31 min
May 8, 8:59 PM CDTSpecial Weather StatementOUNKingfisher31 min
May 8, 9:07 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 1 more53 min
May 8, 9:09 PM CDTSpecial Weather StatementOUNAlfalfa, Major51 min
May 8, 9:29 PM CDTSpecial Weather StatementOUNDewey46 min
May 8, 9:35 PM CDTSpecial Weather StatementOUNGrant25 min
May 9, 5:32 AM CDTSpecial Weather StatementOUNMcClain28 min
May 9, 5:48 AM CDTSpecial Weather StatementOUNJefferson27 min
May 9, 6:25 AM CDTSpecial Weather StatementOUNCarter, Johnston, Murray50 min
May 9, 6:29 AM CDTSpecial Weather StatementOUNCarter, Love46 min
May 9, 7:13 AM CDTSpecial Weather StatementOUNJohnston, Marshall32 min
May 9, 2:51 PM CDTSpecial Weather StatementOUNAlfalfa, Major39 min
May 9, 3:02 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods58 min
May 9, 3:14 PM CDTSpecial Weather StatementOUNAlfalfa31 min
May 9, 3:37 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray38 min
May 9, 3:38 PM CDTSpecial Weather StatementOUNAlfalfa22 min
May 9, 3:43 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods47 min
May 9, 3:55 PM CDTSevere Thunderstorm WarningOUNLove, Marshall65 min
May 9, 3:58 PM CDTSpecial Weather StatementOUNCleveland47 min
May 9, 4:01 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant44 min
May 9, 4:02 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Major30 min
May 9, 4:05 PM CDTTornado WarningOUNGarvin, Murray25 min
May 9, 4:07 PM CDTSpecial Weather StatementOUNCleveland23 min
May 9, 4:12 PM CDTSpecial Weather StatementOUNPottawatomie48 min
May 9, 4:14 PM CDTSpecial Weather StatementOUNOklahoma46 min
May 9, 4:25 PM CDTSpecial Weather StatementOUNGarfield20 min
May 9, 4:25 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma50 min
May 9, 4:27 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNGarvin, Murray33 min
May 9, 4:31 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie44 min
May 9, 4:34 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant56 min
May 9, 4:40 PM CDTTornado WarningOUNCleveland, Pottawatomie50 min
May 9, 4:41 PM CDTSpecial Weather StatementOUNGrant34 min
May 9, 4:52 PM CDTSpecial Weather StatementOUNNoble38 min
May 9, 4:52 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatOUNGarvin, Murray, Pontotoc23 min
May 9, 4:55 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant50 min
May 9, 5:00 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Marshall45 min
May 9, 5:04 PM CDTSevere Thunderstorm WarningOUNGarfield, Kay, Noble41 min
May 9, 5:10 PM CDTTornado WarningOUNBryan, Marshall35 min
May 9, 5:12 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatOUNMurray, Pontotoc33 min
May 9, 5:18 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne57 min
May 9, 5:19 PM CDTTornado WarningOUNAtoka, Coal, Johnston26 min
May 9, 5:20 PM CDTSevere Thunderstorm WarningOUNGrant, Kay40 min
May 9, 5:23 PM CDTTornado Warning Tornado observedOUNCleveland, Pottawatomie37 min
May 9, 5:32 PM CDTSpecial Weather StatementOUNGrant28 min
May 9, 5:34 PM CDTTornado WarningOUNBryan26 min
May 9, 5:41 PM CDTTornado WarningOUNAtoka, Coal34 min
May 9, 5:42 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc48 min
May 9, 5:44 PM CDTSevere Thunderstorm WarningOUNGrant46 min
May 9, 5:52 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole10 min
May 9, 5:55 PM CDTTornado WarningOUNNoble, Payne50 min
May 9, 5:57 PM CDTTornado WarningOUNBryan33 min
May 9, 5:58 PM CDTSevere Thunderstorm WarningOUNNoble, Payne47 min
May 9, 6:09 PM CDTTornado Warning Tornado observedOUNAtoka, Coal36 min
May 9, 6:19 PM CDTTornado Warning Tornado observedOUNNoble, Payne26 min
May 9, 6:24 PM CDTSevere Thunderstorm WarningOUNGrant, Kay66 min
May 9, 6:47 PM CDTTornado WarningOUNGrant, Kay43 min

Nearby

Tornado Warnings in Oklahoma, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.